MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/milmed/usx062

Медицинская библиотека · Military medicine · 2018

Severe Sympathomimetic Toxidrome in a French Soldier: How Caffeine Overdose Can Lead to Severe Consequences.

Laitselart Philippe, Saguin Emeric, Plantamura Julie, Lahutte Bertrand, Delacour Hervé, Dubost Clément

СтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

We report the case of a French soldier, 29-yr-old, hospitalized in intensive care unit at Begin Military Hospital for the management of a sympathomimetic syndrome associated with severe metabolic disorders. Diagnosis of voluntary caffeine overdose was made. The evolution was favorable after metabolic disorders correction, without the need for dialysis. Caffeine is a molecule free of serious adverse effects when consumed at low doses. However, when consumed at high doses, it can become toxic and lead to death. Caffeine consumption has increased in recent years and especially in French Army. This toxicity remains unknown by a large part of population. We must be vigilant because this substance misuse can lead to serious consequences.

Для цитирования: Laitselart Philippe, Saguin Emeric, Plantamura Julie, Lahutte Bertrand, Delacour Hervé, Dubost Clément. Severe Sympathomimetic Toxidrome in a French Soldier: How Caffeine Overdose Can Lead to Severe Consequences.. Military medicine. 2018. DOI: 10.1093/milmed/usx062.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.